# SDR V0XD20210302002

- Difficulty date: January 22, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Gouged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL RETAINER GOUGED NEAR DOOR WIRING HARNESS. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR SAL RETAINER IAW BOMBARDIER REO 670-52-11-022 REV C, DATED 2013-02-01. REFER TO AVMAX W/O: 80909 W/C:8062
